# SDR ZZDA2010191

- Difficulty date: March 16, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N307AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT STRIP AT ROW 15 AIRCRAFT RIGHT CAME OFF FLOOR.  REMOVED AND REPLACED EMERGENCY LIGHT STRIP AT ROW 15 AIRCRAFT RIGHT, REF 33-51 AMM.
